Alert archive / New Jersey / Small Craft Advisories in 2018

Small Craft Advisory 89, NWS Philadelphia/Mount Holly

October 22, 2018

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 22, 2018, 3:33 PM EDT. It took effect at Oct 23, 2018, 2:00 PM EDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2018, 3:33 PM EDT (19:33 UTC)
In effect from
Oct 23, 2018, 2:00 PM EDT
Expired
Oct 25, 2018, 6:00 AM EDT
In force
40 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

192 
WHUS71 KPHI 221933
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
333 PM EDT Mon Oct 22 2018

ANZ450>453-231000-
/O.NEW.KPHI.SC.Y.0089.181023T1800Z-181024T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
333 PM EDT Mon Oct 22 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 6 AM EDT
WEDNESDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 2 PM Tuesday to 6 AM EDT
Wednesday.

* WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 30 kt.
  Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-454-455-231000-
/O.NEW.KPHI.SC.Y.0089.181023T2200Z-181024T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
333 PM EDT Mon Oct 22 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 AM EDT
WEDNESDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 6 PM Tuesday to 6 AM EDT
Wednesday.

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
8 follow-up statements
855 
WHUS71 KPHI 230654
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
254 AM EDT Tue Oct 23 2018

ANZ450>453-232000-
/O.EXT.KPHI.SC.Y.0089.181023T1800Z-181024T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
254 AM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 PM EDT WEDNESDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30
  kt. Seas 2 to 4 feet. Winds may briefly reach gale force
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-454-455-232000-
/O.EXT.KPHI.SC.Y.0089.181023T2200Z-181024T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
254 AM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 PM EDT WEDNESDAY...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30
  kt. Seas 2 to 4 feet. Winds may briefly reach gale force
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

CMS
479 
WHUS71 KPHI 231012
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
612 AM EDT Tue Oct 23 2018

ANZ430-431-454-455-232315-
/O.EXT.KPHI.SC.Y.0089.181023T1800Z-181024T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
612 AM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 PM EDT WEDNESDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30
  kt. Winds may briefly gust to gale force tonight. Seas 2 to 4 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450>453-232315-
/O.CON.KPHI.SC.Y.0089.181023T1800Z-181024T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
612 AM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 PM EDT WEDNESDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30
  kt. Winds may briefly gust to gale force tonight. Seas 2 to 4 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

CMS
591 
WHUS71 KPHI 231819
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
219 PM EDT Tue Oct 23 2018

ANZ450>455-240230-
/O.EXT.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
219 PM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 30
  kt...becoming Northwest. Seas 3 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-240230-
/O.EXT.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
219 PM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30
  kt...becoming Northwest. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
959 
WHUS71 KPHI 240135
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
935 PM EDT Tue Oct 23 2018

ANZ450>455-241200-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
935 PM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30
  kt. Seas 3 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-241200-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
935 PM EDT Tue Oct 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
188 
WHUS71 KPHI 240808
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
408 AM EDT Wed Oct 24 2018

ANZ450>455-242100-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
408 AM EDT Wed Oct 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT 
THURSDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 knots with gusts up 
  to 30 knots today and tonight. Seas 3 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
smaller vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-431-242100-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
408 AM EDT Wed Oct 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 knots with gusts up 
  to 30 knots today and tonight. Seas 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
smaller vessel, should avoid navigating in these conditions.

&&

$$

Iovino
065 
WHUS71 KPHI 241919
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
319 PM EDT Wed Oct 24 2018



ANZ450>455-250830-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
/O.NEW.KPHI.GL.A.0021.181027T0000Z-181027T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
319 PM EDT Wed Oct 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY
NIGHT...

The National Weather Service in Mount Holly has issued a Gale
Watch, which is in effect from Friday evening through late Friday
night.

* TONIGHT...Northwesterly winds 10 to 20 kt with gusts up to 30
  kt. Seas 3 to 4 feet.

* WINDS AND SEAS FRIDAY NIGHT...East and northeast winds 20 to 30
  kt with gusts up to 40 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ431-250830-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
/O.NEW.KPHI.GL.A.0021.181027T0000Z-181027T1000Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
319 PM EDT Wed Oct 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY
NIGHT...

The National Weather Service in Mount Holly has issued a Gale
Watch, which is in effect from Friday evening through late Friday
night.

* Northwesterly winds 10 to 20 kt with gusts up to 30 kt. Waves up
  to 4 feet.

* WINDS AND SEAS FRIDAY NIGHT...East and northeast winds 20 to 30
  kt with gusts up to 40 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ430-250830-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
319 PM EDT Wed Oct 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 25
  kt. Waves 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
smaller vessel, should avoid navigating in these conditions.

&&

$$
259 
WHUS71 KPHI 250758
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
358 AM EDT Thu Oct 25 2018

ANZ450>452-252100-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
/O.EXT.KPHI.GL.A.0021.181027T0300Z-181027T1700Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
358 AM EDT Thu Oct 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...
...GALE WATCH NOW IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

* SMALL CRAFT ADVISORY WINDS AND SEAS...Northwest winds 15 to 20 
  knots with gusts up to 25 knots early this morning. Seas 3 to 4 
  feet.

* GALE WATCH WINDS AND SEAS...East winds 25 to 30 knots with 
  gusts up to 40 knots Friday night into Saturday morning. Seas 
  building to 7 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

A Gale Watch is issued when there is the potential for gale force
winds of 34 to 47 knots. It is intended to provide additional 
lead time for mariners who may wish to consider altering their 
plans.

&&

$$

ANZ453>455-252100-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
/O.EXT.KPHI.GL.A.0021.181027T0300Z-181027T1300Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
358 AM EDT Thu Oct 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...
...GALE WATCH NOW IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

* SMALL CRAFT ADVISORY WINDS AND SEAS...Northwest winds 15 to 20 
  knots with gusts up to 25 knots early this morning. Seas 3 to 4 
  feet.

* GALE WATCH WINDS AND SEAS...East winds 25 to 30 knots with gusts
  up to 40 knots Friday night becoming southeast Saturday morning.
  Seas building to 6 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

A Gale Watch is issued when there is the potential for gale force
winds of 34 to 47 knots. It is intended to provide additional 
lead time for mariners who may wish to consider altering their 
plans.

&&

$$

ANZ430-252100-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
/O.EXB.KPHI.GL.A.0021.181027T0300Z-181027T1300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
358 AM EDT Thu Oct 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

The National Weather Service in Mount Holly has issued a Gale 
Watch. It is in effect from Friday evening through Saturday 
morning.

* SMALL CRAFT ADVISORY WINDS AND SEAS...Northwest winds 15 to 20 
  knots with gusts up to 25 knots early this morning. Seas 2 feet 
  or less.

* GALE WATCH WINDS AND SEAS...East winds 20 to 25 knots with gusts
  up to 40 knots Friday night into Saturday morning. Seas building
  to 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

A Gale Watch is issued when there is the potential for gale force
winds of 34 to 47 knots. It is intended to provide additional 
lead time for mariners who may wish to consider altering their 
plans.

&&

$$

ANZ431-252100-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
/O.EXT.KPHI.GL.A.0021.181027T0300Z-181027T1300Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
358 AM EDT Thu Oct 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...
...GALE WATCH NOW IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

* SMALL CRAFT ADVISORY WINDS AND SEAS...Northwest winds 15 to 20 
  knots with gusts up to 25 knots early this morning. Seas 2 to 3 
  feet.

* GALE WATCH WINDS AND SEAS...East winds 20 to 25 knots with gusts
  up to 40 knots Friday night into Saturday morning. Seas building
  to 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

A Gale Watch is issued when there is the potential for gale force
winds of 34 to 47 knots. It is intended to provide additional 
lead time for mariners who may wish to consider altering their 
plans.

&&

$$

Iovino
729 
WHUS71 KPHI 250954
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
554 AM EDT Thu Oct 25 2018

ANZ450>452-252300-
/O.EXP.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
/O.CON.KPHI.GL.A.0021.181027T0300Z-181027T1700Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
554 AM EDT Thu Oct 25 2018

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS
MORNING...

* GALE WATCH WINDS AND SEAS...East winds 25 to 30 knots with 
  gusts up to 40 knots Friday night into Saturday morning. Seas 
  building to 7 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when there is the potential for gale force
winds of 34 to 47 knots. It is intended to provide additional 
lead time for mariners who may wish to consider altering their 
plans.

&&

$$

ANZ453>455-252300-
/O.EXP.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
/O.CON.KPHI.GL.A.0021.181027T0300Z-181027T1300Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
554 AM EDT Thu Oct 25 2018

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS
MORNING...

* GALE WATCH WINDS AND SEAS...East winds 25 to 30 knots with 
  gusts up to 40 knots Friday night becoming southeast Saturday 
  morning. Seas building to 6 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when there is the potential for gale force
winds of 34 to 47 knots. It is intended to provide additional 
lead time for mariners who may wish to consider altering their 
plans.

&&

$$

ANZ430-431-252300-
/O.EXP.KPHI.SC.Y.0089.000000T0000Z-181025T1000Z/
/O.CON.KPHI.GL.A.0021.181027T0300Z-181027T1300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
554 AM EDT Thu Oct 25 2018

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS
MORNING...

* GALE WATCH WINDS AND SEAS...East winds 20 to 25 knots with 
  gusts up to 40 knots Friday night into Saturday morning. Seas 
  building to 2 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when there is the potential for gale force
winds of 34 to 47 knots. It is intended to provide additional 
lead time for mariners who may wish to consider altering their 
plans.

&&

$$

Iovino

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 22, 12:44 PM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Oct 22, 12:44 PM EDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1244 PM EDT Mon Oct 22 2018

.SYNOPSIS...
High pressure centered in the southern Appalachians early this
morning will move eastward today and out to sea tonight. A cold
front is forecast to approach from the northwest on Tuesday. It
should pass through our region on Tuesday night with a secondary
cold front arriving on Wednesday. High pressure is anticipated
to follow for Thursday and Friday. A coastal storm may affect
our region over the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Minor adjustments to sky, temps and winds for the early
afternoon update. Overall, nice weather to continue.

Temperatures early this morning dropped to freezing or below
across portions of eastern and southern New Jersey. As a result,
the 2018 growing season has ended for the following counties:

In New Jersey: Cumberland, Middlesex, Monmouth, and Ocean, in
addition to coastal portions of Monmouth and Ocean.

Therefore, we will no longer be issuing frost/freeze headlines
for these counties until the next growing season begins in the
Spring of 2019.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
High pressure will continue to move out to sea tonight. Subtle
warm advection is anticipated in advance of our next weather
system. We are expecting a deck of mid level clouds to drift
over most of our region during the night. The clouds, in
combination with a light southwest to south surface flow, should
keep temperatures from falling below the 40s, except in the far
north where lows should be in the upper 30s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A long wave mid level trough is forecast to remain over eastern
Canada and the northeastern states from Tuesday through
Thursday before lifting to the northeast. A ridge is expected to
build over our region on Friday before another trough pushes
down from the Great Lakes over the weekend.

A mid level short wave is forecast to drop down from the
northwest on Tuesday and Tuesday night with its axis passing
overhead early on Wednesday. It is expected to push a surface
cold front through our region late on Tuesday night. We are
anticipating some clouds in the lift ahead of the system on
Tuesday and Tuesday night, mainly over eastern Pennsylvania and
northern New Jersey. Also, there is a chance of showers in our
northern counties on Tuesday afternoon. Clouds are anticipated
to linger into Wednesday with a secondary cold front arriving
and with the resulting cold advection pattern.

Surface high pressure is expected to build eastward from the
Great Lakes for Thursday and Friday, bringing dry weather to our
region.

The guidance continues to suggest that low pressure will
develop along the Southeast coast on Friday before moving north
and northeastward. We will continue to keep a close eye on model
trends. Presently, there seems to be a good chance that the
system will affect our weather over the weekend resulting in a
period of rain. The forecast conditions remain marginal in the
elevated terrain up north for some snow, as well. For now, we
will not mention the potential for snow but we may very well
need to do so if the model trends continue as they are.

Daytime temperatures are forecast to be around normal on
Tuesday, with below normal readings anticipated for the
remainder of the long-term period from Wednesday through Sunday.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR with decreasing clouds. Southwest wind 4 to 8
knots.

Tonight...VFR with an increase in clouds. Bases should remain
above 6000 feet. Variable wind 5 knots or less.

OUTLOOK...
Tuesday...VFR. Southwest to west wind around 10 knots.

Tuesday night...VFR. Northwest wind 5 to 10 knots.

Wednesday...VFR. Northwest wind 10 to 15 knots.

Wednesday night...VFR. Northwest wind 5 to 10 knots.

Thursday...VFR. Northwest wind around 10 knots.

Thursday night and Friday...VFR. Variable wind 6 knots or less.

&&

.MARINE...
High pressure is forecast to build across the coastal waters of
New Jersey and Delaware today, before moving out to sea
tonight.

We are anticipating that the wind will remain southwest at 10
to 15 knots for today, increasing around 15 knots for tonight.
Waves on our ocean waters should range from 2 to 4 feet, with
waves on Delaware Bay at 2 feet or less.

Outlook...
Tuesday...A southwest to west wind is expected with gusts
approaching 25 knots.

Tuesday night...A west to northwest wind is expected with gusts
of 25 to 30 knots.

Wednesday and Wednesday night...A northwest wind is expected
with gusts of 25 to 30 knots.

Thursday...A northwest wind is expected with gusts around 25
knots.

Thursday night and Friday...No marine headlines are
anticipated.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Iovino
Near Term...O'Hara/Robertson
Short Term...Iovino
Long Term...Iovino
Aviation...Iovino
Marine...Iovino
Hazardous weather outlook, Oct 22, 9:13 AM EDT, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
913 AM EDT Mon Oct 22 2018

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-231315-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
913 AM EDT Mon Oct 22 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-231315-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
913 AM EDT Mon Oct 22 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in New Jersey, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.